| Model Number |
FLIPCUTTER II, SHORT 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 10/14/2022 by a sales representative via sems that an ar-1204as-100 flipcutter inner sheath broke off the inner drill.This was discovered during an unspecified time with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to use error due to excess force being applied during drilling.